# SDR SWAA2019072335174

- Difficulty date: July 10, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A51331
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DENTED BETWEEN BS. 250 TO BS. 270, BETWEEN LBL 20 TO RBL 10.  R&R WEB FLOOR SECTION IAW EA.
